# SDR REXA2022051700953

- Difficulty date: May 12, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 36,305 hours, 35,977 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Part number: 78279015
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

R PACK HI-PRESS CROSSING FL230, NOTICED ALT INCREASING RAPIDLY, STARTED OUR DESCEND THEN GOT CABIN ALT CAUTION, THEN WARNING ON OUR WAY TO 8000.	RH PACK R/R IAW CRJ 200 AMM 21-51-10. OPS CHECK RH PACK OPS CHECK GOOD
